# SDR CALA2025022500439

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A2101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SPAR VERTICAL PRESSURE WEB BETWEEN WL192.0 AND WL 20 0.6, 01 CRACK BETWEEN RBL 39.83 /RBL 40.00 AND 01 CRACK BETWEEN RBL 40.00/ RBL 45.64 (REF AAR NR 1000028376)
